The observability gramian of the observer form and the Schur-Cohn Matrix.

Young, N. J. (1992) The observability gramian of the observer form and the Schur-Cohn Matrix. IMA Journal of Mathematical Control and Information, 9 (1). pp. 55-60. ISSN 1471-6887

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
IMA Journal of Mathematical Control and Information
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19646
Deposited By:
Deposited On:
11 Nov 2008 12:21
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16